BibTeX record journals/jacm/BeeriDFS84

download as .bib file

@article{DBLP:journals/jacm/BeeriDFS84,
  author    = {Catriel Beeri and
               Martin Dowd and
               Ronald Fagin and
               Richard Statman},
  title     = {On the Structure of Armstrong Relations for Functional Dependencies},
  journal   = {J. {ACM}},
  volume    = {31},
  number    = {1},
  pages     = {30--46},
  year      = {1984},
  url       = {http://doi.acm.org/10.1145/2422.322414},
  doi       = {10.1145/2422.322414},
  timestamp = {Thu, 26 Jan 2012 17:31:31 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/BeeriDFS84},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}